MathSciNet Relay Station
MathSciNet bibliographic data
MR2209261 (2007b:35114) 35J60 (35B05 35J30)
Gazzola, Filippo; Grunau, Hans-Christoph Radial entire solutions for supercritical biharmonic equations. Math. Ann. 334 (2006), no. 4, 905–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement